RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1983, Volume 164, Pages 124–135 (Mi tm2290)  

This article is cited in 1 scientific paper (total in 1 paper)

Luzin's $C$-property for a conjugate function

K. I. Oskolkov


Full text: PDF file (1171 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1985, 164, 141–153

Bibliographic databases:
UDC: 517.5

Citation: K. I. Oskolkov, “Luzin's $C$-property for a conjugate function”, Orthogonal series and approximations of functions, Collection of articles. Dedicated to Academician N. N. Luzin on the occasion of the 100th anniversary of his birth, Trudy Mat. Inst. Steklov., 164, 1983, 124–135; Proc. Steklov Inst. Math., 164 (1985), 141–153

Citation in format AMSBIB
\Bibitem{Osk83}
\by K.~I.~Oskolkov
\paper Luzin's $C$-property for a~conjugate function
\inbook Orthogonal series and approximations of functions
\bookinfo Collection of articles. Dedicated to Academician N.\,N.~Luzin on the occasion of the 100th anniversary of his birth
\serial Trudy Mat. Inst. Steklov.
\yr 1983
\vol 164
\pages 124--135
\mathnet{http://mi.mathnet.ru/tm2290}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=752918}
\zmath{https://zbmath.org/?q=an:0561.26004|0573.26003}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1985
\vol 164
\pages 141--153


Linking options:
  • http://mi.mathnet.ru/eng/tm2290
  • http://mi.mathnet.ru/eng/tm/v164/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Leonchik, “An estimate for the local smoothness of singular integrals”, Russian Math. (Iz. VUZ), 47:3 (2003), 18–27  mathnet  mathscinet  zmath
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:123
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020